Posted by: miemie | 2008/07/22

bleeding after missed pills

I recently started taking Yasmin to help my skin and to make my periods regular. When I was finished with the 2nd packet I missed 3 pills I then started with the 3d packet and now I have light bleeding for about 2 weeks already. I now only have about 2 weeks of pills left and want to know whether the bleeding will stop when I start with a new packet after the current one. I did not have any problems while using the 1st 2 packets and know the bleeding is as a result of the missed pills.I just want it to stop!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The only thing you can do at this stage is to carry on regularly. The bleeding will stop, but I can't say when.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: me | 2008/07/22

It could possibly be breakthrough bleeding but two weeks is a long time hey < br> Go check yourself out < br> 

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.